# SDR 0601799869

- Difficulty date: August 1, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF CLT FOUND LT AND CENTER UNCOMMANDED FUEL TRANSFER TO RT TANK AND FUEL VENTING OUT LT WING TIP. FLIGHT RETURNED TO CLT FOR AN UNEVENTFUL LANDING. REPLACED RT WING BOOST PUMP AND VOLUTE. TIGHTENED LOOSE COUPLING. OPERATION CHECKS GOOD.
